jump to search box

Stochastic calculus of variations for jump processes / Yasushi Ishikawa.

Availability

Online

At the Library

Other libraries

Author/Creator:
Ishikawa, Yasushi, 1959 October 1-
Language:
English.
Publication date:
2013
Copyright date:
2013
Publication:
Berlin : De Gruyter, [2013]
Copyright notice:
©2013
Format:
  • Book
  • viii, 266 pages : illustrations ; 25 cm
Bibliography:
Includes bibliographical references (pages 253-261) and index.
Series:
De Gruyter studies in mathematics ; volume 54
De Gruyter studies in mathematics ; 54.
Subjects:
ISBN:
9783110281804
3110281805
9783110282016
3110282011
9783110282009
3110282003

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top